RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kurbatov, Aleksandr Mikhailovich
(1949–2010)

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 26

Number of views:
This page:293
Abstract pages:4500
Full texts:1682
References:511
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person22277
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196898

Publications in Math-Net.Ru
1992
1. V. I. Kabanovich, A. M. Kurbatov, “The evaluation of one family of triple integrals”, Zh. Vychisl. Mat. Mat. Fiz., 32:10 (1992),  1658–1660  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 32:10 (1992), 1487–1489  isi
2. V. I. Kabanovich, A. M. Kurbatov, “Calculation of a lattice function”, Zh. Vychisl. Mat. Mat. Fiz., 32:4 (1992),  645–651  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 32:4 (1992), 553–559  isi
1991
3. V. I. Kabanovich, A. M. Kurbatov, “An algorithm for computing the potential of a simple random walk on a cubic lattice”, Zh. Vychisl. Mat. Mat. Fiz., 31:10 (1991),  1596–1598  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:10 (1991), 131–133  isi
4. A. N. Ermilov, V. I. Kabanovich, A. M. Kurbatov, “Recursive definition of the Green function of a difference equation”, Zh. Vychisl. Mat. Mat. Fiz., 31:1 (1991),  166–169  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:1 (1991), 120–122  isi
1989
5. V. P. Kovrov, A. M. Kurbatov, “The concept of Bogolyubov quasimeans in the theory of disordered systems”, Trudy Mat. Inst. Steklov., 191 (1989),  89–100  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 191 (1992), 99–111
6. N. N. Bogolyubov (Jr.), A. N. Kireev, A. M. Kurbatov, D. P. Sankovich, “Some problems in polaron theory”, Trudy Mat. Inst. Steklov., 191 (1989),  17–33  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 191 (1992), 15–33
1988
7. A. V. Bakaev, A. N. Ermilov, A. M. Kurbatov, “A frozen Potts model on a Cayley tree”, Dokl. Akad. Nauk SSSR, 299:3 (1988),  603–606  mathnet  mathscinet; Dokl. Math., 33:3 (1988), 190–191
8. A. M. Kurbatov, A. V. Soldatov, “Resonance dynamics in a generalized model of quadrupole interaction”, TMF, 74:3 (1988),  457–462  mathnet; Theoret. and Math. Phys., 74:3 (1988), 312–315  isi
9. A. N. Ermilov, V. I. Kabanovich, A. M. Kurbatov, “Analytic representation of Green's function for a finite-difference Laplace equation”, Zh. Vychisl. Mat. Mat. Fiz., 28:8 (1988),  1258–1260  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:4 (1988), 197–198
1987
10. M. Yu. Kovalevsky, A. M. Kurbatov, “On the hydrodynamics of a charged superfluid in an external electromagnetic field”, Dokl. Akad. Nauk SSSR, 292:5 (1987),  1091–1094  mathnet  mathscinet  zmath
11. A. V. Bakaev, A. N. Ermilov, A. M. Kurbatov, “Spin glass in three-component Potts model”, TMF, 71:2 (1987),  308–312  mathnet; Theoret. and Math. Phys., 71:2 (1987), 555–558  isi
1986
12. A. M. Kurbatov, A. K. Prikarpatskii, S. V. Chelomei, “Complete integrability of dynamical systems associated with a problem of nonlinear vibrations of a longitudinally compressed beam”, Dokl. Akad. Nauk SSSR, 290:2 (1986),  304–308  mathnet  mathscinet  zmath
13. N. N. Bogolyubov (Jr.), A. N. Kireev, A. M. Kurbatov, “Method of time-ordered products in polaron theory”, TMF, 67:1 (1986),  115–128  mathnet  mathscinet; Theoret. and Math. Phys., 67:1 (1986), 394–403  isi
1985
14. È. I. Alekseev, E. N. Bazarov, A. L. Gorbushin, V. G. Izraelyan, A. M. Kurbatov, A. V. Kukhta, V. D. Mikishev, “SINGLE-MODE FIBER RING INTERFEROMETER WITH DEPOLARIZERS OF MONOCHROMATIC RADIATION”, Zhurnal Tekhnicheskoi Fiziki, 55:8 (1985),  1648–1650  mathnet
15. N. N. Bogolyubov (Jr.), A. K. Prikarpatskii, A. M. Kurbatov, V. G. Samoilenko, “Nonlinear model of Schrödinger type: Conservation laws, Hamiltonian structure, and complete integrability”, TMF, 65:2 (1985),  271–284  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 65:2 (1985), 1154–1164  isi
1984
16. N. N. Bogolyubov (Jr.), I. G. Brankov, V. A. Zagrebnov, A. M. Kurbatov, N. S. Tonchev, “Some classes of exactly soluble models of problems in quantum statistical mechanics: the method of the approximating Hamiltonian”, Uspekhi Mat. Nauk, 39:6(240) (1984),  3–45  mathnet  mathscinet; Russian Math. Surveys, 39:6 (1984), 1–50  isi
17. N. N. Bogolyubov (Jr.), A. R. Kazaryan, A. M. Kurbatov, V. N. Neskoromnyi, “Green's functions in the Dicke model. II. Superradiant state”, TMF, 59:2 (1984),  249–261  mathnet  mathscinet; Theoret. and Math. Phys., 59:2 (1984), 483–491  isi
1983
18. A. R. Kazaryan, A. M. Kurbatov, V. V. Timoshenko, “The method of the approximating Hamiltonian in the theory of a one-dimensional Fermi gas with potential $g/x^2$”, Dokl. Akad. Nauk SSSR, 272:6 (1983),  1367–1370  mathnet  mathscinet
19. N. N. Bogolyubov (Jr.), A. R. Kazaryan, A. M. Kurbatov, V. N. Neskoromnyi, “Green's functions in the dicke model. I. Evolution equation”, TMF, 54:1 (1983),  147–153  mathnet  mathscinet; Theoret. and Math. Phys., 54:1 (1983), 93–97  isi
1982
20. A. N. Ermilov, A. N. Kireev, A. M. Kurbatov, “Some spin glass models”, TMF, 51:3 (1982),  403–406  mathnet  mathscinet; Theoret. and Math. Phys., 51:3 (1982), 579–582  isi
1981
21. A. N. Ermilov, A. N. Kireev, A. M. Kurbatov, “Investigation of models of spin glass with arbitrary distributions of the coupling constants”, TMF, 49:3 (1981),  344–352  mathnet  mathscinet; Theoret. and Math. Phys., 49:3 (1981), 1071–1076  isi
1980
22. A. M. Kurbatov, D. P. Sankovich, “Consistency equations in the approximating Hamiltonian method”, TMF, 42:3 (1980),  392–405  mathnet; Theoret. and Math. Phys., 42:3 (1980), 258–266  isi
1978
23. A. M. Kurbatov, D. P. Sankovich, “A property of asymptotic commutativity in statistical mechanics”, Dokl. Akad. Nauk SSSR, 242:2 (1978),  316–319  mathnet  mathscinet
24. A. N. Ermilov, A. M. Kurbatov, “Approximation of the Hamiltonian for $(V,\mathscr N)$-systems”, TMF, 37:2 (1978),  258–264  mathnet  mathscinet; Theoret. and Math. Phys., 37:2 (1978), 1006–1010
1976
25. A. M. Kurbatov, V. N. Plechko, “Exactly solvable model for order-disorder ferroelectrics”, TMF, 26:1 (1976),  109–116  mathnet; Theoret. and Math. Phys., 26:1 (1976), 70–75
1974
26. A. M. Kurbatov, S. S. Lapushkin, “Aspects of the study of model Hamiltonians of statistical physics I. Basic theorems for the free energy”, TMF, 21:1 (1974),  103–110  mathnet  mathscinet; Theoret. and Math. Phys., 21:1 (1974), 1003–1008

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021